# SDR AALA20091222TUL10

- Difficulty date: December 22, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TOP OF LEFT ELEVATOR FROM HAIL.  DEPTHS OF .085 INCH.  DYE CHECKED AND NO CRACKS FOUND.  REF SRM 51-50-02 P. 4B.  INSTALLED REPAIR DOUBLER UNDER SRM 51-70-06 FIG 2.  INSTALLED REPAIR DOUBLER REF SRM 51-70-06 FIG 2.  INSTALLED BLIND FASTENERS UNDER ESO 80080.
